# SDR 99ZZZX2157

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9624E
- Make and model: Cessna 182Q
- Aircraft serial: 18268432
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Corroded
- Location: Magneto
- Part time: 505 hours
- Component: Slick, 6310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INMPULSE COUPLINGS ARE REJECTED DUE TO RUST ON AND AROUND THE PAWLS AND RIVETS.
